# SDR ABXA9800655

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SRO85700095
- Condition: Cracked
- Location: Ws 857
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WING REAR SPAR LOWER CAP STATION 857 LBL 70 INBOARD APPROXIMATELY 9 LEFT MLG WHEEL WELL, FORWARD, LOWER, OUTBOARD.  REPAIRED IAW DWG SR08570009 AND DC8 SRM 51-1-8 AND 51-1-20D.
